Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 25, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Generalized limits in general analysis. II
Charles N. Moore.
Trans. Amer. Math. Soc. 25 (1923), 459-468
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501254
The equilong transformations of Euclidean space
B. H. Brown.
Trans. Amer. Math. Soc. 25 (1923), 469-484
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501255
Invariant sets of equations in Riemann space
Philip Franklin.
Trans. Amer. Math. Soc. 25 (1923), 485-500
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501256
Some properties of spherical curves, with applications to the gyroscope
O. D. Kellogg.
Trans. Amer. Math. Soc. 25 (1923), 501-524
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501257
The greatest and the least variate under general laws of error
Edward Lewis Dodd.
Trans. Amer. Math. Soc. 25 (1923), 525-539
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501258
The intersection numbers
Oswald Veblen.
Trans. Amer. Math. Soc. 25 (1923), 540-550
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501259
The geometry of paths
Oswald Veblen and Tracy Yerkes Thomas.
Trans. Amer. Math. Soc. 25 (1923), 551-608
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501260